MathSciNet Relay Station
MathSciNet bibliographic data
MR653905 16A39 (12J15 16A72 16A86)
Chacron, M. $c$-orderable division rings with involution. J. Algebra 75 (1982), no. 2, 495–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement